MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON
Model Number IPN056767
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "on january 10th 2024, in the gynecology unit, during a sacro-spino fixation, there were significant friction forces in the device which made it impossible to fix the suture in the female patient's tissue.The issue persisted despite the use of several wires until the needle mismatched and got stuck in the tissue.The delivery device was replaced, and a new wire was used to perform the procedure.The patient consequences consisted of the persistence of foreign material in the body: the needle was left in the tissues, and there was also an extension of the operating time".Per the customer, the current status of the patient is unknown.
 
Event or Problem Description
It was reported that "on (b)(6) 2024, in the gynecology unit, during a sacro-spino fixation, there were significant friction forces in the device which made it impossible to fix the suture in the female patient's tissue.The issue persisted despite the use of several wires until the needle mismatched and got stuck in the tissue.The delivery device was replaced, and a new wire was used to perform the procedure.The patient consequences consisted of the persistence of foreign material in the body: the needle was left in the tissues, and there was also an extension of the operating time".Per the customer, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
(b)(6).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Other remarks: n/a.Corrected data: n/a.

Brand Name
DEK BL MF 0 TC-43/HR26 2N 36" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18669768
Report Number3004365956-2024-00005
Device Sequence Number15507045
Product Code GAW
UDI-Device Identifier14026704735324
UDI-Public14026704735324
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN056767
Device Catalogue Number833-235
Device Lot Number74C2301874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexFemale